Call for papers

HOME

Dear Colleagues,

We are very pleased to announce the launching of our new journal International Journal of Mathematical Modeling, Simulation and Applications (IJMMSA). We would like to invite you to submit manuscript of your original papers, for possible publication in IJMMSA, which is a strictly peer-reviewed journal.

 Aims and Scope

 The International Journal of Mathematical Modeling, Simulation and Applications (IJMMSA) will publish carefully selected mathematical papers treating classical analysis and its manifold applications, and is a strictly peer-reviewed journal. Papers devoted to the mathematical treatment of problems arising in physical, biological, social sciences and engineering will be considered; particularly those in which analytical aspects and the novelty of the solution of a nontrivial application are emphasized. It will also focus on research related to the mathematical modeling of engineering and environmental processes, manufacturing and industrial systems. A significant emerging area of research activity involves multi physics processes, nanotechnology and contributions in this area will be particularly encouraged.

This journal proposes to cover a wide spectrum of subjects including Operations Research, fluid mechanics, solid mechanics and mechanics of metals, reliability modeling and system optimization, finite element, methods and boundary element procedures, non-linear dynamics, chaos theory, complex dynamics discrete control theory, oscillation theory, decision sciences in industrial and manufacturing context, civil engineering systems and structures, mineral and energy resources, relevant software engineering issues, and materials and metallurgical engineering.

Only papers written in a lucid style will be eligible for publication. Manuscripts written in the English language only will be accepted for publication. Manuscript must be written in MS-Word format only.

 Manuscripts longer than 30 double-spaced typewritten pages will not generally be considered.

 Submission of Manuscripts

Authors are requested to submit their papers electronically to the Editor-in-chief at ijmmsa@ikinternational.com. Electronic submission is highly encouraged. If email submission is not possible, please send an electronic version on disc along with three paper copies together with one set of high quality figures for reproduction and manuscript written in MS-Word format only. Authors, reviewers, and editors send and receive all correspondence either by e-mail or by surface mail.


Authors may suggest a member of the editorial board appropriate for the paper; however, assignment to that member is not assured.


Authors must suggest at least 3 reviewers from different geographical locations along with their complete postal address, email, telephone number appropriate for the paper; however, assignment to that member is not assured, failing which their paper will not be considered for review and will be rejected.


We try our level best for speedy publication of your submission. However, we send your submission to three reviewers and it normally takes 3-6 months to get the report.

Manuscripts are accepted for review with the understanding that the same work has not been published and that it is not under consideration for publication elsewhere, and that its submission for publication has been approved by all of the authors and by the institution where the work was carried out; further, that any person cited as a source of personal communications has approved such citation.

 Copyright

 Upon acceptance of an article, authors will be asked to transfer copyright. This transfer will ensure the widest possible dissemination of information. A letter will be sent to the corresponding author confirming receipt of the manuscript. A form facilitating transfer of copyright will be provided after acceptance of the paper for publication in IJMMSA.

 Preparation of Manuscripts

 Manuscripts should be typed on single sides of good quality white A4 or 8×11 inch paper, double-spaced throughout including the reference section, with wide (3 cm) margins. Manuscripts should be compiled in the following order: title page; abstract; keywords; main text; acknowledgments; appendixes (as appropriate); references; table(s) with caption(s) (on individual sheets); figure caption(s) (as a list).

Manuscripts must be prepared in MS-Word format only. The manuscript will be edited according to the style of the journal and a copy will be sent to the author. The authors must read the proofs carefully and they will be responsible for any errors.

Number each page. The title page (p. 1) should contain the article title, corresponding author and other authors' names and complete affiliations, footnotes to the title (indicated by superscript 1,2,3), and the address for manuscript correspondence (including e-mail address , telephone and fax numbers).

 Abstract

 Include a short one -paragraph abstract of up to 200 words (or, in the case of a very long paper, 300 words).

 Keywords

 Include a list of 5 to 10 keywords or phrases separated by a semicolon that best describes the overall contents of the article for indexing and retrieval purposes.

 Tables

Tables should be numbered consecutively with Arabic numerals in order of appearance in the text. Type each table double-spaced on a separate page with a short descriptive title typed directly above and with essential footnotes below.

 Figures

Illustrations should be submitted as original line drawings or glossy Xerox of originals, as professionally done as possible, complete and ready for photo reproduction. Lettering and data points should be large enough so when reduced to fit on the journal page they can be read with ease. Figure captions should appear on a separate sheet.

 Equations

Place equation numbers in parentheses at the right margin. Reference to equations should use the form "Eq. (1)" or simply (1).

 References

 References to the literature should be cited the text by Arabic numbers between square brackets, as [1], [1, 2], [1, Theorem 1.5], etc., and listed in numerical order at the end.

 [1] Y. Shi, S. Chen, Spectral theory of second-order vector difference equations, J. Math. Anal. Appl., 239 (1999), 195-212.

 [2] A.G. Ramm, Multidimensional Inverse Scattering Problems, Longman/Wiley, New York, 1992.

 [3] Y. You, Polynomial solutions of BKP hierarchy and projective representation of symmetric groups, in: Advanced Series in Mathematical Physics, Vol. 17, World Science, Singapore, 1989.

 

For unpublished lectures or symposia, include title of the paper, name of the sponsoring society in full, and date. For journal names, follow the latest "Abbreviations of Names of Serials" reviewed in Mathematical Reviews (Mathematical Reviews Annual Index, American Mathematical Society). Type references double- spaced throughout.

 Footnotes

Footnotes in text should be avoided if at all possible. If they must be used, identify by superscript numbers and type together on a separate page, double- or triple-spaced.

 Proofs and Reprints

 Proofs

 The corresponding author receives proofs, which should be corrected and returned to the publisher within a week of receipt.

 Page charges and reprints

 For contributors from India: Rupees 95 per printed page.

For contributors outside India: US $7.5 per printed page.


 Date and Frequency


Four issues per year from 2008, i.e., January, April, July, October.